Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
133 Doctors are Online

What is this symptom of excess urination ?

my father age 60,is suffering from excess urination
Asked On : Mon, 15 Aug 2011
Answers:  2 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for query.
Your father might have,
!,enlarge prostate,
2,chronic urinary infection.
if frequency is more during night time and he has to give force while urination prostate is more likely.
Consult urologist and get investigated.
ok and bye.
Answered: Mon, 15 Aug 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
Does your father have any medical history. Any prostrate problem. Since when is he having this excess urination. Any fever and abdominal pain as well. It could be prostrate enlargement which is causing urinary infection which is making him pass more urine, considering his age. It would be best to consult Urologist and do urine test as well and get his problem assessed and treated. Let him drink 6-8 glasses of water if he has no cardiac or renal problem.
Answered: Mon, 15 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor